Algebraic Geometry

[26] Geometry of the Maurer-Cartan equation near degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology

Algebraic Geometry mathscidoc:1905.01002

J. Differential Geom., 125, (1), 1-84, 2023.9
[ Download ] [ 2019-05-28 12:08:04 uploaded by kwchan ] [ 802 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Tropical counting from asymptotic analysis on Maurer-Cartan equations

Ziming Nikolas Ma The Chinese University of Hong Kong Kwokwai Chan The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1808.01001

Transactions of the American Mathematical Society, 373, 6411-6450, 2020.6
[ Download ] [ 2018-08-01 18:53:33 uploaded by zimingnikolas ] [ 792 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Gold Award Paper in 2020

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 777 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] DK Conjecture for Derived Categories of Grassmannian Flips

Nai Chung Conan Leung Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong Ying Xie Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1912.45001

[ Download ] [ 2019-12-12 14:20:54 uploaded by YingXie ] [ 772 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 753 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Semistable Higgs bundles, periodic Higgs bundles and representations of algebraic fundamental groups

Guitang Lan Institut fu ̈r Mathematik, Universita ̈t Mainz, Mainz, 55099, Germany Mao Sheng School of Mathematical Sciences, University of Science and Technology of China, Hefei, 230026, China Kang Zuo Institut fu ̈r Mathematik, Universita ̈t Mainz, Mainz, 55099, Germany

Algebraic Geometry mathscidoc:2203.45005

J. Eur. Math. Soc., 21, 3053-3112, 2019.6
[ Download ] [ 2022-03-16 10:48:14 uploaded by admin ] [ 742 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Weil representation and arithmetic fundamental lemma

Zhang Wei Massachusetts Institute of Technology, Cambridge MA 02141

Number Theory Algebraic Geometry arXiv subject: Representation Theory (math.RT) mathscidoc:2203.24006

Annals of Mathematics, 193, 863-978, 2021.5
[ Download ] [ 2022-03-17 16:33:15 uploaded by admin ] [ 732 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Quantum indices and refined enumeration of real plane curves

Grigory Mikhalkin Université de Genève

Algebraic Geometry mathscidoc:1911.43016

Acta Mathematica, 219, (1), 135 – 180, 2017
[ Download ] [ 2019-11-26 16:07:15 uploaded by actaadmin ] [ 710 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] On two inequality conjectures for the $k$-th Yau numbers of isolated hypersurface singularities

Naveed Hussain Huashang College Guangdong University of Finance and Economics Stephen Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2005.45001

[ Download ] [ 2020-05-20 18:48:30 uploaded by hqzuo ] [ 710 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Inequality Conjectures on derivations of Local $k$-th Hessain algebras associated to isolated hypersurface singularities

Naveed Hussain Stephen S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2010.45001

Mathematische Zeitschrift, 2020.12
[ Download ] [ 2020-10-27 22:36:13 uploaded by hqzuo ] [ 708 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] On the structure of some p-adic period domains

Miaofen Chen School of Mathematical Sciences, Shanghai Key Laboratory of PMMP, East China Normal University, Shanghai, China Laurent Fargues CNRS, Institut de Mathématiques de Jussieu, Paris, France Xu Shen Morningside Center of Mathematics, Academy of Mathematics and Systems Science, C.A.S., Beijing, China

Number Theory Algebraic Geometry mathscidoc:2203.24003

Cambridge Journal of Mathematics, 9, (1), 213-267, 2021.10
[ Download ] [ 2022-03-17 15:16:27 uploaded by admin ] [ 705 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Open Gromov-Witten Theory of KP2, KP1×P1, KWP[1,1,2], KF1 and Jacobi Forms

Bohan Fang Beijing International Center for Mathematical Research, Peking University Yongbin Ruan Department of Mathematics, University of Michigan Yingchun Zhang Department of Mathematics, University of Michigan Jie Zhou Yau Mathematical Sciences Center, Tsinghua University

Algebraic Geometry mathscidoc:2204.45002

Commun. Math. Phys., 369, 2019.5
[ Download ] [ 2022-04-14 10:22:31 uploaded by jiespst ] [ 704 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] (d,d′)-elliptic curves of genus two

Marco Franciosi Università di Pisa Rita Pardini Università di Pisa Sönke Rollenske Philipps-Universität Marburg

Algebraic Geometry mathscidoc:1912.43017

Arkiv for Matematik, 56, (2), 299 – 317, 2019.12
[ Download ] [ 2019-12-04 10:20:21 uploaded by arkivadmin ] [ 700 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Varieties of apolar subschemes of toric surfaces

Matteo Gallet Austrian Academy of Sciences Kristian Ranestad University of Oslo Nelly Villamizar Swansea University

Algebraic Geometry mathscidoc:1912.43006

Arkiv for Matematik, 56, (1), 73 – 99, 2018
[ Download ] [ 2019-12-04 09:34:40 uploaded by arkivadmin ] [ 699 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN, 2022, (4), 2582–2614, 2022.2
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 699 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Genus one GW invariants of quintic threefolds via MSP localization

Huai-Liang Chang Mathematics Department, Hong Kong University of Science and Technology Shuai Guo School of Mathematical Sciences and Beijing International Center for Mathematical Research, Peking University Wei-Ping Li Mathematics Department, Hong Kong University of Science and Technology Jie Zhou Mathematical Institute, University of Cologne

Algebraic Geometry mathscidoc:2204.45001

International Mathematics Research Notices, 2020, (19), 2020.10
[ Download ] [ 2022-04-14 10:18:42 uploaded by jiespst ] [ 699 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Mirror maps, modular relations and hypergeometric series, 2

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43727

1996
[ Download ] [ 2019-12-24 20:53:06 uploaded by yaust ] [ 694 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Stable rationality of quadric surface bundles over surfaces

Brendan Hassett Brown University Alena Pirutka New York University Yuri Tschinkel New York University

Algebraic Geometry mathscidoc:1911.43022

Acta Mathematica, 220, (2), 341 – 365, 2018
[ Download ] [ 2019-11-26 16:59:58 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Cohomological field theories with non-tautological classes

R. Pandharipande Eidgenössische Technische Hochschule (ETH) Zürich D. Zvonkine CNRS and Versailles St-Quentin University

Algebraic Geometry mathscidoc:1912.43035

Arkiv for Matematik, 57, (1), 191-213, 2019
[ Download ] [ 2019-12-04 13:42:20 uploaded by arkivadmin ] [ 679 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] A proposal for nonabelian (0,2) mirrors

Wei Gu Virginia Tech Jirui Guo Fudan University Eric Sharpe Virginia Tech

Mathematical Physics Algebraic Geometry arXiv subject: High Energy Physics - Theory (hep-th) mathscidoc:2205.22002

Advances in Theoretical and Mathematical Physics, 2021.10
[ Download ] [ 2022-05-19 13:15:28 uploaded by jrguo ] [ 679 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology Yat-Hin Suen IBS Center for Geometry and Physics

Algebraic Geometry mathscidoc:2009.45001

Advances in Mathematics, 401, 108280, 2022.6
[ Download ] [ 2020-09-09 12:03:37 uploaded by kwchan ] [ 676 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] The special fiber of the motivic deformation of the stable homotopy category is algebraic

Bogdan Gheorghe Guozhen Wang Fudan University Zhouli Xu University of California at San Diego

Category Theory Algebraic Topology and General Topology Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) arXiv subject: Algebraic Topology (math.AT) mathscidoc:2105.04001

2018.9
[ Download ] [ 2021-05-25 04:52:15 uploaded by xuzhouli ] [ 669 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Argos seminar on intersections of modular correspondences

Xuhua He

Algebraic Geometry mathscidoc:1912.43217

Astrisque, 312, 2007
[ Download ] [ 2019-12-21 11:30:16 uploaded by Xuhua_He ] [ 668 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Stability conditions and A2 quivers

Tom Bridgeland University of Sheffield Yu Qiu Tsinghua University Tom Sutherland University of Sheffield

Representation Theory Algebraic Geometry mathscidoc:2012.30001

Advances in Mathematics, 365, 107049, 2020.5
[ Download ] [ 2020-12-26 23:36:05 uploaded by qdexter ] [ 667 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Fully HodgeNewton decomposable Shimura varieties

Ulrich Goertz Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43203

Peking Mathematical Journal, 2, (2), 99-154, 2019.6
[ Download ] [ 2019-12-21 11:29:23 uploaded by Xuhua_He ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved